# SDR FDEA200906242264

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 149N721057
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP WING TO BODY FAIRING SUPPORT BRACKET AT STA 940 WITH CORROSION.  EVALUATE AND RECTIFY.  RE-WORKS CORRODED AREA FOUND TO EXCEEDED ALLOWABLE LIMITS IAW SRM 51-00-71 REV. 97. MATERIALS REMOVED = 0.055 INCH, MATERIALS REMAINED = 0.025 INCH, MATERIALS   THICKNESS = 0.080 INCH.    NEW SUPPORT BRACKET FABRICATED IAW DWG 149N7210 SHT 1 REV. E. MATERIAL   USING 7075-T0-0.080 INCH SUPPORT BRACKET HEAT TREATED TO T6 CONDITION IAW BAC 5602.  PART MARK AS FX 149N721-57 IAW GMM 7-0-1001.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
